# SDR AALA981350

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP OTBD OF NR 1 SEAT TRACK.  REPAIRED IAW 53-00-00-02.  TST:  35,040 HOURS.  CYCLES:  19,474.  (X)
